# SDR 96ZZZX81

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6390J
- Make and model: Cessna 172N
- Aircraft serial: 17273856
- System (JASC): 5711 · Wing Spar
- Part: Plate
- Part number: 05233151
- Condition: Corroded
- Location: Rt Spar Doubler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR CAP ANGLE EXHIBITED INTERGRANULAR CORROSION IN SEVERAL LOCATIONS ALONG ITS LENGTH AND AFFECTED THE DOUBLER PLATE AT THE POINTS WHERE THE CORROSION CONTACTED.  SUBMITTER STATED THIS INTERGRANULAR CORROSION IS DISPLAYING SIGNS OF PRESENCE IN THE LT SPAR CAP AS WELL.
